# SDR DALA2023071405734

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 56,899 hours, 29,536 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 FORWARD GALLEY FA O2 MASK HAS FALLEN FROM ITS COMPARTMENT. CORRECTIVE ACTION: RESECURED GALLEY F/A O2 MASK COMPARTMENT IAW A319 AMM 35-21. (4934014)
